MathSciNet Relay Station
MathSciNet bibliographic data
MR2037748 (2004k:34181) 34M35 (14H05 33E10 34M15)
Maier, Robert S. Algebraic solutions of the Lamé equation, revisited. J. Differential Equations 198 (2004), no. 1, 16–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement